Infusion site

By brent1023 Latest Reply 2014-01-26 19:45:18 -0600
Started 2014-01-14 00:32:10 -0600

I left my site in too long and now its a red lump that hurts. i changed it today bgs are so much better im afriad it could be infected. Has this happened to anyone? If so did it go away on its own ?

12 replies

brent1023 2014-01-19 01:22:07 -0600 Report

Its offical my site is an abscess! It hurts and some fluid drained out. This is no fun. Make sure you prep your site area before stickin it and use alcohol swabs i think i got this cuz i forgot to wipe my vial before filling my resivor

kejo 2014-01-17 03:01:25 -0600 Report

Was it warm the first day? Mine was warm the first day, but after that… Not at all!

I watched it everyday and kept a close look at my blood sugars. I was going to go to the doctor, but then I had a long streak of work… By the time I was available to go… It already shrank quite a bit.

kimfing 2014-01-14 12:46:20 -0600 Report

My husband has from his site. Keep eye on it. May need to see your Dr if it gets bigger and doesn't go away. I get them sometimes at the site of my shots. Very painful and irritating. Watch your sugar levels. They may go up if it's an infection

ashley50 2014-01-14 08:02:26 -0600 Report

Yes that has happened to me before! It was a res lump & it hurt any time something touched it. I just tried to keep it clean and leave it alone. It did go away on its on, i wanna say maybe a week and a half?

Yerachmiel 2014-01-14 07:15:50 -0600 Report

Have had these: ugly and painful but as long as no infection there should be good hope for recovery… Attempt to keep clean (while avoiding pain) and have it looked at if does not start to clean itself up within a few days, if it gets any uglier or if the original infusion set shows anything funny

kejo 2014-01-14 00:35:37 -0600 Report

Yeah, I got an abscess from in infusion site. It was warm, red and painful!!! My sugars were elevated for a week!

brent1023 2014-01-17 00:26:53 -0600 Report

Idk if i have an abscess its not warm buts its red and tender what did you do about it? Im diff think bout callin my doc!

Next Discussion: depression »